Advertisement

Equadiff 6 pp 215-219 | Cite as

Partial regularity of minimizers

  • M. Giaquinta
Lectures Presented In Sections Section B Partial Differential Equations
Part of the Lecture Notes in Mathematics book series (LNM, volume 1192)

Keywords

Riemannian Manifold Hausdorff Dimension Partial Regularity Quasilinear System Target Manifold 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Baldes, A., Stability and Uniqueness Properties of the Equator Map from a Ball into an Ellipsoid, Math. Z. 185 (1984), 505–516.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    EELLS, J., Lemaire, L., A report on harmonic maps, Bull. London Math. Soc. 10 (1878), 1–68.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    EELLS,J., Lemaire,L., Selected topics in harmonic maps, CBMS Regional Conference series.Google Scholar
  4. [4]
    EELLS, J., Sampson, J.H., Harmonic mappings of Riemannian manifolds, Amer. J. Math. 86 (1964), 109–160.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    Evans,C.L., Quasiconvexity and partial regularity in the calculus of variations, preprint 1984.Google Scholar
  6. [6]
    Giaquinta, M., A counterexample to the boundary regularity of solutions to elliptic quasilinear systems, manuscripta math. 14 (1978), 217–220.MathSciNetCrossRefzbMATHGoogle Scholar
  7. [7]
    Giaquinta,M., Multiple integrals in the Calculus of Vaniations and non linear elliptic systems, Annals. Math. Studies n° 105, Princeton University Press, 1983.Google Scholar
  8. [8]
    Giaquinta, M., Giusti, E., On the regularity of the minima of variational integrals, Acta Math. 148 (1982), 31–46.MathSciNetCrossRefzbMATHGoogle Scholar
  9. [9]
    Giaquinta, M., Giusti, E., Differentiability of minima of non differentiable functionals, Inventiones Math. 72 (1983), 285–298.MathSciNetCrossRefzbMATHGoogle Scholar
  10. [10]
    Giaquinta, M., Giusti, E., The singular set of the minima of certain quadratic functionals, Ann.Sc.Norm.Sup. Pisa 11 (1984), 45–55.MathSciNetzbMATHGoogle Scholar
  11. [11]
    Giaquinta,M., Ivert,P.A., Partial regularity for minima of variational integrals, Arkiv för Math.Google Scholar
  12. [12]
    Giaquinta,M., Modica,G., Partial regularity of minimizers of quasiconvex integrals, Ann. Inst. H. Poincaré, Analyse non linéaire.Google Scholar
  13. [13]
    Giaquinta,M., Souček,J., Harmonic maps into a hemisphere, Ann. Sc. Norm. Sup. Pisa.Google Scholar
  14. [14]
    Giaquinta, M., Souček, J., Cacciopoli's inequality and Legendre-Hadamard condition, Math. Ann. 270 (1985), 105–107.MathSciNetCrossRefzbMATHGoogle Scholar
  15. [15]
    Hildebrandt, S., Kaul, H., Widman, K.O., An existence theorem for harmonic mappings of Riemannian manifolds, Acta Math. 138 (1977), 1–16.MathSciNetCrossRefzbMATHGoogle Scholar
  16. [16]
    Jäger, W., Kaul, H., Rotationally symmetric harmonic maps from a ball into a sphere and the regularity problem for weak solutions of elliptic systems, J. reine u. angew. Math. 343 (1983), 146–161.MathSciNetzbMATHGoogle Scholar
  17. [17]
    Jost,J., Harmonic mappings between Riemannian manifolds, Centre for Math. Anal., Australian National Univ., vol. 4, 1983.Google Scholar
  18. [18]
    Jost, J., Meier, M., Boundary regularity for minima of certain quadratic functionals, Math. Ann. 262 (1983), 549–561.MathSciNetCrossRefzbMATHGoogle Scholar
  19. [19]
    Schoen, R., Uhlenbeck, K., A regularity theory for harmonic maps, J. Diff. Geom. 17 (1982), 307–335.MathSciNetzbMATHGoogle Scholar
  20. [20]
    Schoen, R., Uhlenbeck, K., Boundary regularity and miscellaneous results on harmonic maps, J. Diff. Geom. 18 (1983), 253–268.MathSciNetzbMATHGoogle Scholar
  21. [21]
    Schoen,R., Uhlenbeck,K., Regularity of minimizing harmonic maps into the sphere, Inventiones math.Google Scholar
  22. [22]
    Uhlenbeck, K., Regularity for a class of nonlinear elliptic systems, Acta Math. 138 (1977), 219–240.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Equadiff 6 and Springer-Verlag 1986

Authors and Affiliations

  • M. Giaquinta
    • 1
  1. 1.Instituto di Matematica ApplicataUniversita di FirenzeFirenzeItaly

Personalised recommendations